ADVERTISEMENT

ADVERTISEMENT

+ Reply to Thread
Page 2 of 17 FirstFirst 123412 ... LastLast
Results 11 to 20 of 162
  1. #11
    Join Date
    Feb 2008
    Posts
    142
    Thanks
    0
    Thanked
    0
    Reviews
    0
    I had the mirena put in about two months ago. I went to my doctor having an anxiety attack on the weekend. Other than when I am pregnant I am not usually hormonal. I have been taking a b vitamin hoping that it might solve my problems. I never thought about it being the mirena as I have had it before and I didnt have a problem with it.
    Now that you mention it I am going to keep an eye on my hormones and if they continue I will also get the mirena taken out.

    Thanks for this topic

  2. #12
    Join Date
    Apr 2009
    Posts
    66
    Thanks
    0
    Thanked
    1
    Reviews
    0
    I have had my Mirena in since July 07. After the first 9 weeks I thought it was great. However the last 6 months I have found it to be awful.

    I find that I am constantly exhausted, always bloated and have cramps 24/7, lower backaches, constant headaches, mood swings, no libido and awful skin. I am going to get it taken out when I get some time. I also have unusual bleeding from time to time and have wasted a small fortune on home pregnancy tests as the side effects mimic pregnancy to me and once a month I get what could easily be an implantation bleed.

    Does anyone find they have constant thrush as well? I have had 6 occurences in the past year.

  3. The Following User Says Thank You to msro82 For This Useful Post:

    KaraB  (07-03-2015)

  4. #13
    Join Date
    Apr 2005
    Posts
    1,109
    Thanks
    0
    Thanked
    5
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Quote Originally Posted by msro82 View Post
    have wasted a small fortune on home pregnancy tests as the side effects mimic pregnancy to me
    I am actually feeling like this at the moment. Anyone else get this too?

  5. #14
    Join Date
    May 2009
    Posts
    3
    Thanks
    0
    Thanked
    2
    Reviews
    0
    Quote Originally Posted by pinkandblue View Post
    I am actually feeling like this at the moment. Anyone else get this too?

    "Progesterone is a C-21 steroid hormone involved in the female menstrual cycle, pregnancy (supports gestation) and embryogenesis of humans and other species. Progesterone belongs to a class of hormones called progestogens, and is the major naturally occurring human progestogen."

    This is what is released by many contraceptives and is effective because it 'tricks' the body into thinking you are pregnant, therefore your eggs do not become fertile. It is also why the side effects are so simliar to that of when you are pregnant.

    I have recently also had a very full on anxiety attack, and have experienced abdominal movement. I am deffinatly not pregnant, but my body seems to think it is. I am getting the Mirena out in 2 days and I cannot wait!!! I am looking forward to feeling normal again

  6. #15
    Mamaduke's Avatar
    Mamaduke is offline Jacob Louis has arrived!
    Winner 2007 – The ‘Tell It Like It Is’ Straight Shooter Award
    & The Most Passionate Crusader Award
    Join Date
    Nov 2005
    Posts
    7,909
    Thanks
    0
    Thanked
    11
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Thank you all so much for your replies and advice.

    It's coming out tomorrow morning so I'll let you all know if it makes a difference.

    Last night I lost it and had an adult version of a two year old tantrum.
    It was before the dreaded 'jungle hour' of 5pm so my dear Mum, upon seeing my state, took over dinner/bath duties with the boys and my Dad took me out for dinner and a really nice, long chat which was lovely.

    For those who have had the Mirena removed, how long was it before you started to feel 'yourself' again, if at all?

  7. The Following User Says Thank You to Mamaduke For This Useful Post:

    KaraB  (07-03-2015)

  8. #16
    Mamaduke's Avatar
    Mamaduke is offline Jacob Louis has arrived!
    Winner 2007 – The ‘Tell It Like It Is’ Straight Shooter Award
    & The Most Passionate Crusader Award
    Join Date
    Nov 2005
    Posts
    7,909
    Thanks
    0
    Thanked
    11
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Well it's out...can't believe how easy it was!
    Now I wait...

  9. The Following User Says Thank You to Mamaduke For This Useful Post:

    KaraB  (07-03-2015)

  10. #17
    Join Date
    Apr 2009
    Posts
    66
    Thanks
    0
    Thanked
    1
    Reviews
    0
    I have an appointment with my GP on Friday to get a referral to the gyno to have mine removed. I can't wait. The more I think about it the more I realise how the symptoms over the past couple of years have been more than likely been related to the IUD

    I hope now yours is removed things settle down quickly.

  11. #18
    Join Date
    Feb 2009
    Posts
    1,459
    Thanks
    21
    Thanked
    69
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Quote Originally Posted by Mamaduke View Post
    Well it's out...can't believe how easy it was!
    Now I wait...
    I know when i got mine out i wondered why i didn't do it earlier . I found the first week really hard i was flooding and just felt really Blah! within the month i was feeling my old self again and now i even have a libido woo hoo

  12. The Following User Says Thank You to 3 Little Pigs For This Useful Post:

    KaraB  (07-03-2015)

  13. #19
    Join Date
    Feb 2006
    Posts
    16,716
    Thanks
    14
    Thanked
    64
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 postsRuby Star - 15,000 posts
    OMG, my hair has been thinning, i used to have thick curls now they are half the size.. also i look like im 5 months pg... feeling fluttering in my belly, i thought it may be a baby, but now it might just be mirena..

    im going to see the dr..

  14. The Following User Says Thank You to bronny-jane For This Useful Post:

    KaraB  (07-03-2015)

  15. #20
    Join Date
    Jun 2008
    Posts
    1,634
    Thanks
    5
    Thanked
    0
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    I had Mirena for 6 months. I had spotting for half of every month, and eventually decided it wasn't going to go away. It took so long to get an appointment to get it removed, that I removed it myself. I wouldn't recommend this though as I had very heavy bleeding the next day and was freaking out thinking I may have caused it. Anyway, I had been getting a lot of hair loss, in fact over time I would say I lost half of the thickness of my hair. It wasn't until I removed the Mirena, and my hair suddenly stopped falling out, that I looked up hair loss as a side effect, and what do you know, it is a rare side effect of Mirena.

    I hope you feel a lot better now yours is removed.

    For some people Mirena works really well, with little or no side effects, so I would still recommend people try it, because if it works out well, it's the ultimate in set and forget (for 5 years, anyway).


 

Similar Threads

  1. Implanon and the side effects
    By KarniF00l in forum Contraception issues
    Replies: 121
    Last Post: 29-04-2014, 01:02
  2. First vax side effects?
    By becandabub in forum Pro-Vaccination
    Replies: 4
    Last Post: 28-07-2012, 14:35
  3. Crinone side effects
    By Jenos in forum Conception & Fertility General Chat
    Replies: 0
    Last Post: 08-12-2011, 16:57

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

ADVERTISEMENT

ADVERTISEMENT

FEATURED SUPPORTER
Green Kids Modern Cloth NappiesGreen Kids manufactures gorgeous washable and reusable modern cloth nappies in Oz plus a full range of super absorbent ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›

ADVERTISEMENT